# SDR SWIA20251202817

- Difficulty date: August 17, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY-EXIT DOOR TOP EDGE MEMBER CRACKED AT FORWARD AND AFT TANG FITTING.  REPAIRED LEFT AFT OVERWING EMERGENCY-EXIT DOOR IAW REO 670-52-21-103, REV-.
